# SDR FPI2002F00014

- Difficulty date: November 13, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N59130
- Make and model: Cessna 210L
- Aircraft serial: 21060110
- Engine: Cont IO520L
- System (JASC): 8011 · Engine Starter
- Part: Clutch Spring
- Part number: 643109
- Condition: Fractured
- Location: Starter
- Part time: 6 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER CLUTCH SPRING FAILED AT 6.7 HOURS IN SERVICE.  SPRING FAILURE WILL NOT ALLOW FOR AN ENGINE START.  SUGGEST THAT SPRING WAS FATIGUED AND BROKEN UNDER STRESS OF TURNING ENGINE.
